KETOFLAM-P TABLET

(strip of 10 tablets)

Lupin Ltd

Composition: Flupirtine 100mg + Paracetamol/Acetaminophen 325mg

strip

Rs.114.25 Rs.115.40 1% Off

Upto 35% OFF* Use Coupon : GET35

Availability of this product will assure once the Pharmacy partners is confirmed.

SALT INFORMATION

Uses

Flupirtine is used in treatment of musculo-skeletal pain, headache, nerve pain, post operative pain and pain during menstruation.

How it works

Flupirtine decreases the perception of pain by blocking the transmission of pain signals to the brain.

Common side effects

Fatigue, Dizziness, Drowsiness, Nausea, Dryness in mouth, Abdominal bloating, Itching, Tremor

Uses

Paracetamol/Acetaminophen is used for pain relief and fever. It is used to relieve pain in conditions like headache, muscle pain, or dental pain.

How it works

Paracetamol/Acetaminophen is an analgesic (pain reliever) and anti-pyretic (fever reducer). It works by blocking the release of certain chemical messengers that cause pain and fever.

Common side effects

No common side effects seen

Substitutes

FLUCENT P 100MG/325MG TABLET

(strip of 10 tablets)

Crescent Therapeutics Ltd

Rs.96.00 save 16.81% more

FLUGESIC-P TABLET

(strip of 10 tablets)

Lupin Ltd

Rs.119.65 pay 3.68% more

FLUPIZ-P 100MG/325MG TABLET

(strip of 10 tablets)

Zanetaz Medicorp

Rs.148.90 pay 29.03% more

LUPIRTIN-P TABLET

(strip of 10 tablets)

Lupin Ltd

Rs.119.00 pay 3.12% more
7 Substitutes View All